Uniqueness results for inverse Robin problems with bounded coefficient

Laurent Baratchart, Laurent Bourgeois and Juliette Leblond
2016
Publication type:
Paper in peer-reviewed journals
Journal:
Journal of Functional Analysis, vol. 270/7, pp. 2508-2542
arXiv:
images/icons/icon_arxiv.png 1412.3283
BibTeX:
@article{Bar-Bou-Leb-2016,
    author={Laurent Baratchart and Laurent Bourgeois and Juliette Leblond },
    title={Uniqueness results for inverse Robin problems with bounded 
           coefficient },
    doi={10.1016/j.jfa.2016.01.011 },
    journal={Journal of Functional Analysis },
    year={2016 },
    volume={270/7 },
    pages={2508--2542},
}